# SDR USAA2010022490442

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 936 hours, 350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: L4 Door
- Part time: 936 hours, 350 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 941 - MSP-PHX - EMERGENCY EGRESS SYSTEM - PASSENGER DOOR L4 CHECK DOOR LOW PRESSURE.  SERVICED DOOR BOTTLE PER AMM 52-22-00.
